MathSciNet Relay Station
MathSciNet bibliographic data
MR1924778 81Q10 (47B39)
Damanik, David Absence of eigenvalues for a class of Schrödinger operators on the strip. Forum Math. 14 (2002), no. 5, 797–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement